Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

High blood pressure. Taking amtas at, having allergic cough. Is it side effect of medicine?

Hi! I ve been taking Amtas AT for High BP treatment for the past few years which I felt I tolerated well. For the past six months I have this allergic cough which just has not cleared with any medication . Could it be a side effect of the medication??
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum, You are using Amtas AT since 2 years , now you are getting cough, so it might not be due to the side effect of the drug.
Of course cough is the side effect of amlodepine, but it need not be there with everybody, some people only get it as side effect. If you are having cough sinse 2 years, then we can consider as a side effect in your case.
Your cough could be allergic or due to infection. I advise you to consult a physician for diagnosis and treatment. You may need to have blood work, x ray chest, etc, to find out the diagnosis.
Besides i advise you to follow some diet recommendations as avoid fruits, juices, cooling things, sea foods, and brinjal as these tend to increase the existing allergy, and they are allergens by themselves.
Wishing for a quick recovery and thanks for calling.
Answered: Sun, 10 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor